Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Spectral properties for operators in a Lie algebra


Author: Humberto Prado
Journal: Proc. Amer. Math. Soc. 106 (1989), 527-530
MSC: Primary 22E25; Secondary 17B30, 17B65, 47A10, 47C05
MathSciNet review: 947316
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Given an exponentiable Lie algebra $ \mathcal{L}$ of operators on a Hilbert space $ \mathcal{H}$, we study the spectrum of those self-adjoint, non-adnilpotent operators $ - iA$, with $ A$ in $ \mathcal{L}$, for a certain class of solvable Lie algebras $ \mathcal{L}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22E25, 17B30, 17B65, 47A10, 47C05

Retrieve articles in all journals with MSC: 22E25, 17B30, 17B65, 47A10, 47C05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1989-0947316-3
PII: S 0002-9939(1989)0947316-3
Article copyright: © Copyright 1989 American Mathematical Society